Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does taking fefol Z have any effect for hair fall ?

Hi, I m facing hair fall problem from last two months, One of my friend is doctor in dubai, he told me to take fefol z and ask me to stop my dove shampoo imediately, could you pls tell me is fefol z is effective in hair fall. and Which shampoo is should use now? My age is 30, height is 4feet 11 inches & weight is 50. Right now i m using dove shampoo & figaro Olive oil in my hair twice in a week.
Asked On : Sun, 24 Jul 2011
Answers:  2 Views:  669
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
One of the cause of hair loss is anemia and you are will definitely give good continue it.
If you have any scalp problem like dandruff,fungus,dermatitis,problem ,treat them.
Use branded hair oil containing vit E.
Use branded conditioner.
Take multi vit supplements.
Have high nourishing diet,
ok and bye.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
hair loss may be due to hormones ,heredity ,stress ,nutrition related etc
you must find out the cause and treat it
better to consult dermatologist
you may required finasteride and minoxidil
dove is okay and need not to changed
fefol z is not very effective ,yab with high biotin like keraglow forte is effective
figaro oil is okay
i hope i have answered your question
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor